Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Rashes on the testicles, lower stomach and penis after having intercourse. Reason?

Hi. Everytime me and my girlfriend have sex I get a rash on my legs next to my testicals and on my lower stomach just above my penis . So we stopping having sex and she went to get checked. We are waiting on the results. So the other day I fingered her with multiple fingers and now the top of my hand and in between my knuckles and where my fingers bend has the same type of rash. They are starting to develop white heads and the are swollen and itchy real bad. Also my penis gets extremely dry and cracks after unprotected sex with her and it takes weeks to heal. When it does heal and we have sex again I either get a rash, extremely dry and cracked skin on my penis or both. Thanks.
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Dermatologist 's  Response
Hello,
Thanks for the query.
YOU MENTIONED YOU DEVELOPED SIMILAR RASH ON FINGERS TOO.
It cannot be STD, as Std will rarely affect fingers and even your partner should have some symptoms.

It looks like you are allergic to any component used by her in the genital area.
enquire abut this, may be you get an answer.
For now apply some mild steroid cream, you will feel better.

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.
http://www.healthcaremagic.com/doctors/dr-rahul-kumar/64818

Wishing you a good health.
Thank you
Answered: Tue, 18 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor